# SDR UALA2013051703427

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 37,343 hours, 16,406 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 1346
- Condition: Worn
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE WORN TO LIMIT.    REPLACED NR 4 MLG BRAKE IAW MM.  BRAKE ASSY OPS NORMAL, NO LEAKS NOTED.
